# SDR PNSA970401

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AL
- Make and model: Cessna 441
- Aircraft serial: 4410120
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Sys
- Condition: Reqd Service
- Location: Hyd Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC LOW FLOW LIGHTS ILLUMINATED DURING TAXI.  FOUND SYSTEM OVER SERVICED AND AIR LOCKED.  RESERVICED SYSTEM.  NO FURTHER SYSTEM PROBLEMS NOTED.
